Periodic solutions to nonautonomous difference equations

Mark E. Clark, Louis J. Gross

Research output: Contribution to journalArticlepeer-review

31 Scopus citations

Abstract

A technique is presented for determining when periodic solutions to nonautonomous periodic difference equations exist. Under certain constraints, stable periodic solutions can be guaranteed to exist, and this is used to compare the analogous behavior of a nonautonomous periodic hyperbolic difference equation to that of the nonautonomous periodic Pearl-Verhulst logistic differential equation.

Original languageEnglish (US)
Pages (from-to)105-119
Number of pages15
JournalMathematical Biosciences
Volume102
Issue number1
DOIs
StatePublished - Nov 1990
Externally publishedYes

Fingerprint Dive into the research topics of 'Periodic solutions to nonautonomous difference equations'. Together they form a unique fingerprint.

Cite this